Yes this is true I am going through it now!
avatar
An_257735 posted:
Yes! I have been trying to find out why my hair has been falling out for about 19 months now its so bad that it clogs my shower then to get out and brush my hair and its so think on my brush. I would cry so much! Went to my doctor for him to say it was something else n keep changin meds but never once did he tell me it was the acyclovir I have been so stressed out that I have needed to take 2 pills instead of 1 in the doctor told me to do this in the direction it says never to take more then 1 pill! I am so upset that all this time this was the problem My hair is so thin now I had thick hair to the point that they would thin it out when I went to get it cut! My hair is also dry and looks unhealthy. I always had beautiful hair...this has really messed me up and on top of this my outbreak is bad I'm so lost for words right now. YES I NEVER NEW THIS WAS THE UNDERLINED PROBLEM TILL I HEARD BY MISTAKE THAT IT IS A SIDE EFFECT THEN DID MY OWN RESEARCH n found out that this is True! Maybe its not common because WE DON'T KNOW SO ITS NOT BEING REPORTED!
Reply
 
avatar
problemsagainandagain responded:
Depakote does this also. After gaining weight, my hair started falling out also. I was soooo upset. Changed meds-weight and hair loss under control!